# SDR DALA2024060305752

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 333 S8-10l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6701, FWD CABIN STRUCTURE HAS SMALL CHAFE MARKS AT BS 333 BETWEEN S8L - S10L.  REMOVED DAMAGE FROM ATTACH PLATE (STRUT) ON FWD CABIN STRUCTURE STA 333 BTW STR 8-10L & EVALUATED, ORIG. MAT.063. REMOVED MAT .015 REM. MA .048 FOUND TO BE OUT LIMITS IAW SRM 53-00-07-1A. REMOVED, FABRICATED & INSTALLED NEW STRUT PLATE IAW SRM 51-40-02 AND DWG 141N8315 REV V AND REV K.  REMOVED DAMAGE FROM FRAME 333.5 BETWEEN STR.8 AND STR.10 IAW B757 SRM 51-10-02. EVALUATED BLEND AREA ON FRAME BTW INTERCOSTAL 2 AND 3, ORIGINAL THICKNESS .090" REMOVED .013" REMAINING AT LOWEST AREA .077" FOUND TO BE OUT OF ALLOWABLE LIMITS IAW B757 SRM 53-00-07-1A. ACCOMPLISHED BLEND REPAIR IAW ER/A 618225-14 REV ORIG SECTION I.
